# SDR REXA2018010600011

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 22,916 hours, 14,851 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Remote Switch
- Condition: Failed
- Location: Elt
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF ELF, ELT WOULD NOT STOP TRANSMITTING WHEN SWITCH RETURNED TO OFF/ARM.  R&R ELT REMOTE SWITCH IAW AMM 25-62-03. OP TEST OK. OK FOR SVC.
